RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2012, Volume 3, Number 3, Pages 33–61 (Mi emj95)  

This article is cited in 48 scientific papers (total in 48 papers)

Generalized weighted Morrey spaces and higher order commutators of sublinear operators

V. S. Guliyevab

a Institute of Mathematics and Mechanics, Academy of Sciences of Azerbaijan, Baku, Azerbaijan
b Department of Mathematics, Ahi Evran University, Kirsehir, Turkey

Abstract: In this paper, we study the boundedness of sublinear operators and their higher order commutators generated by Calderon–Zygmund operators and Riesz potentials on generalized weighted Morrey space.

Keywords and phrases: generalized weighted Morrey spaces, sublinear operators, Calderon–Zygmund operators, Riesz potential, $A_p$ weights, $A_{p,q}$ weights, higher order commutator, BMO.

Full text: PDF file (522 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42B20, 42B25, 42B35
Received: 25.05.2012
Language:

Citation: V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators”, Eurasian Math. J., 3:3 (2012), 33–61

Citation in format AMSBIB
\Bibitem{Gul12}
\by V.~S.~Guliyev
\paper Generalized weighted Morrey spaces and higher order commutators of sublinear operators
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 3
\pages 33--61
\mathnet{http://mi.mathnet.ru/emj95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024129}
\zmath{https://zbmath.org/?q=an:1271.42019}


Linking options:
  • http://mi.mathnet.ru/eng/emj95
  • http://mi.mathnet.ru/eng/emj/v3/i3/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet  mathscinet  zmath
    2. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    3. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    4. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    5. Gunawan H., Hakim D.I., Sawano Y., Sihwaningrum I., “Weak Type Inequalities for Some Integral Operators on Generalized Nonhomogeneous Morrey Spaces”, J. Funct. Space Appl., 2013, 809704  crossref  mathscinet  zmath  isi
    6. Fan Yu., “Boundedness of Sublinear Operators and Their Commutators on Generalized Central Morrey Spaces”, J. Inequal. Appl., 2013, 411  crossref  mathscinet  isi  scopus
    7. V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  mathnet  crossref  crossref  isi  elib  elib
    8. Guliyev V.S., Deringoz F., Hasanov J.J., “Phi-Admissible Singular Operators and their Commutators on Vanishing Generalized Orlicz-Morrey Spaces”, J. Inequal. Appl., 2014, 143  crossref  mathscinet  isi  scopus
    9. Gao G., Wu X., “Estimates of Intrinsic Square Functions on Generalized Weighted Morrey Spaces”, J. Funct. space, 2014, 168381  crossref  mathscinet  zmath  isi  elib  scopus
    10. Hu Yu., Li Zh., Wang Yu., “Multilinear Singular Integral Operators on Generalized Weighted Morrey Spaces”, J. Funct. space, 2014, 325924  crossref  mathscinet  zmath  isi  elib  scopus
    11. Guliyev V.S., Deringoz F., “On the Riesz Potential and its Commutators on Generalized Orlicz-Morrey Spaces”, J. Funct. space, 2014, 617414  crossref  mathscinet  zmath  isi  scopus
    12. Guliyev V.S., Alizadeh F.Ch., “Multilinear Commutators of Calderon-Zygmund Operator on Generalized Weighted Morrey Spaces”, J. Funct. space, 2014, 710542  crossref  mathscinet  zmath  isi  scopus
    13. Hu Yu., Wang Yu., “Multilinear Fractional Integral Operators on Generalized Weighted Morrey Spaces”, J. Inequal. Appl., 2014, 323  crossref  mathscinet  isi  scopus
    14. Guliyev V.S., Omarova M.N., “Multilinear Commutators of Vector-Valued Intrinsic Square Functions on Vector-Valued Generalized Weighted Morrey Spaces”, J. Inequal. Appl., 2014, 258  crossref  mathscinet  zmath  isi  elib  scopus
    15. Balakishiyev A.S. Guliyev V.S. Gurbuz F. Serbetci A., “Sublinear Operators With Rough Kernel Generated By Calderon-Zygmund Operators and Their Commutators on Generalized Local Morrey Spaces”, J. Inequal. Appl., 2015, 61  crossref  mathscinet  zmath  isi  elib  scopus
    16. Guliyev V.S., Omarova M.N., “Multi Linear Singular and Fractional Integral Operators on Generalized Weighted Morrey Spaces”, Azerbaijan J. Math., 5:1 (2015), 104–132  mathscinet  zmath  isi  elib
    17. Guliyev V.S., Ismayilova A.F., Kucukaslan A., Serbetci A., “Generalized Fractional Integral Operators on Generalized Local Morrey Spaces”, J. Funct. space, 2015, 594323  crossref  mathscinet  zmath  isi  elib  scopus
    18. Guliyev V., Omarova M., Sawano Y., “Boundedness of Intrinsic Square Functions and Their Commutators on Generalized Weighted Orlicz-Morrey Spaces”, Banach J. Math. Anal., 9:2 (2015), 44–62  crossref  mathscinet  zmath  isi  elib  scopus
    19. Cui R., Li Zh., “Boundedness of Marcinkiewicz Integrals and Their Commutators on Generalized Weighted Morrey Spaces”, J. Funct. space, 2015, 450145  crossref  mathscinet  zmath  isi  elib  scopus
    20. Najafov A.M., Orujova A.T., “On Properties of the Generalized Besov-Morrey Spaces With Dominant Mixed Derivatives”, Proc. Inst. Math. Mech., 41:1 (2015), 3–15  mathscinet  zmath  isi
    21. V. S. Guliyev, F. Deringoz, J. J. Hasanov, “$(\phi,\psi)$-Admissible potential operators and their commutators on vanishing Orlicz-Morrey spaces”, Collect. Math., 67:1 (2016), 133–153  crossref  mathscinet  zmath  isi  elib  scopus
    22. V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    23. A. Akbulut, A. Hasanov, “Fractional multilinear integrals with rough kernels on generalized weighted Morrey spaces”, Open Math., 14 (2016), 1023–1038  crossref  mathscinet  zmath  isi  scopus
    24. V. S. Guliyev, A. Akbulut, V. H. Hamzayev, O. Kuzu, “Commutators of Marcinkiewicz integrals associated with Schrodinger operator on generalized weighted Morrey spaces”, J. Math. Inequal., 10:4 (2016), 947–970  crossref  mathscinet  zmath  isi  scopus
    25. M. Rosenthal, H.-J. Schmeisser, “The boundedness of operators in Muckenhoupt weighted Morrey spaces via extrapolation techniques and duality”, Rev. Mat. Complut., 29:3 (2016), 623–657  crossref  mathscinet  zmath  isi  scopus
    26. V. Guliyev, Sh. Muradova, M. Omarova, L. Softova, “Gradient estimates for parabolic equations in generalized weighted Morrey spaces”, Acta. Math. Sin.-English Ser., 32:8 (2016), 911–924  crossref  mathscinet  zmath  isi  scopus
    27. V. S. Guliyev, V. H. Hamzayev, “Rough singular integral operators and its commutators on generalized weighted Morrey spaces”, Math. Inequal. Appl., 19:3 (2016), 863–881  crossref  mathscinet  zmath  isi  scopus
    28. A. Akbulut, V. H. Hamzayev, Z. V. Safarov, “Rough fractional multilinear integral operators on generalized weighted Morrey spaces”, Azerbaijan J. Math., 6:2 (2016), 128–142  mathscinet  zmath  isi
    29. V. S. Guliyev, M. N. Omarova, “Parabolic oblique derivative problem with discontinuous coefficients in generalized weighted Morrey spaces”, Open Math., 14 (2016), 283–285  crossref  mathscinet  isi  scopus
    30. L.-E. Persson, N. Samko, P. Wall, “Calderon-Zygmund type singular operators in weighted generalized Morrey spaces”, J. Fourier Anal. Appl., 22:2 (2016), 413–426  crossref  mathscinet  zmath  isi  scopus
    31. V. S. Guliyev, M. N. Omarova, “Parabolic oblique derivative problem with discontinuous coefficients in generalized weighted Morrey spaces”, Open Math., 14 (2016), 49–61  crossref  mathscinet  zmath  isi  scopus
    32. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet
    33. F. Deringoz, V. S. Guliyev, M. A. Ragusa, “Intrinsic square functions on vanishing generalized Orlicz-Morrey spaces”, Set-Valued Var. Anal., 25:4 (2017), 807–828  crossref  isi
    34. F. Gurbuz, “Some estimates for generalized commutators of rough fractional maximal and integral operators on generalized weighted Morrey spaces”, Can. Math. Bul.-Bul. Can. Math., 60:1 (2017), 131–145  crossref  isi
    35. A. Eroglu, M. N. Omarova, Sh. A. Muradova, “Elliptic equations with measurable coefficients in generalized weighted Morrey spaces”, Proc. Inst. Math. Mech., 43:2 (2017), 197–213  isi
    36. A. Eroglu, “Fractional oscillatory integral operators and their commutators on generalized Orlicz–Morrey spaces of the third kind”, Eurasian Math. J., 8:3 (2017), 36–47  mathnet
    37. B. Cekic, A. C. Alabalik, “Boundedness of fractional oscillatory integral operators and their commutators in vanishing generalized weighted Morrey spaces”, J. Funct. space, 2017, 3295376  crossref  isi
    38. Bokayev N. Matin D. Baituyakova Zh., “A Sufficient Condition For Compactness of the Commutators of Riesz Potential on Global Morrey-Type Space”, AIP Conference Proceedings, 1997, ed. Ashyralyev A. Lukashov A. Sadybekov M., Amer Inst Physics, 2018, UNSP 020008-1  crossref  isi  scopus
    39. N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21  mathnet  crossref
    40. Deringoz F., Guliyev V.S., Hasanov S.G., “Maximal Operator and Its Commutators on Generalized Weighted Orlicz-Morrey Spaces”, Tokyo J. Math., 41:2 (2018), 347–369  crossref  mathscinet  zmath  isi  scopus
    41. Duoandikoetxea J., Rosenthal M., “Extension and Boundedness of Operators on Morrey Spaces From Extrapolation Techniques and Embeddings”, J. Geom. Anal., 28:4 (2018), 3081–3108  crossref  mathscinet  zmath  isi  scopus
    42. Najafov A.M., Rustamova N.R., “On Some Properties of Functions From a Besov-Morrey Type Spaces”, Afr. Mat., 29:7-8 (2018), 1007–1017  crossref  mathscinet  zmath  isi  scopus
    43. Gurbuz F., “On the Behavior of a Class of Fractional Type Rough Higher Order Commutators on Generalized Weighted Morrey Spaces”, J. Coupled Syst. Multiscale Dyn., 6:3 (2018), 191–198  crossref  isi
    44. Matin D.T. Baituyakova Zh.Zh. Adilkhanov A.N. Bostanov B.O., “Sufficient Conditions For the Precompactness of Sets in Local Morrey-Type Spaces”, Bull. Karaganda Univ-Math., 92:4 (2018), 54–63  crossref  isi
    45. Gurbuz F., “On the Behaviors of Sublinear Operators With Rough Kernel Generated By Calderon-Zygmund Operators Both on Weighted Morrey and Generalized Weighted Morrey Spaces”, Int. J. Appl. Math. Stat., 57:2 (2018), 33–42  mathscinet  isi
    46. Gurbuz F., “On the Behaviors of a Class of Singular Type Rough Higher Order Commutators on Generalized Weighted Morrey Spaces”, TWMS J. Appl. Eng. Math., 8:1A (2018), 208–219  mathscinet  zmath  isi
    47. Guzman-Partida M., “A Note on Some Operators Acting on Central Morrey Spaces”, Mat. Vestn., 70:2 (2018), 155–160  mathscinet  isi
    48. Guliyev V.S., Hasanov J.J., Badalov X.A., “Maximal and Singular Integral Operators and Their Commutators on Generalized Weighted Morrey Spaces With Variable Exponent”, Math. Inequal. Appl., 21:1 (2018), 41–61  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:699
    Full text:315
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019